# SDR DALA14001110623

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 86,287 hours, 41,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT BS 700 BETWEEN S21-22L.  REMOVED DAMAGE IAW SRM 53-00-01.  COMPLIED WITH NDT INSPECTION IAW SRM 53-00-01.  REPAIRED IAW ERA 521987-14, REV A.
